Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


FROM REYATAZ TO PREZISTA
Jun 24, 2012

HELLO DOCTOR ,

I AM TAKING PREZISTA FOR ABOUT 3 MONTHS NOW, I SWITCHED FROM REYATAZ TO PREZISTA, BUT HERE IS MY QUESTION. I FEEL STOMACH DISCOMFORT, I GET MORE HEADACHES THAN EVER BEFORE AND MY LAST MENSTRUATION LAST LONGER . IS THIS NORMAL? DOES PREZISTA IS THE MAIN REASON FOR THIS OR IS THE HIV VIRUS ITSELF? THANKS IN ADVANCE!!!

Response from Dr. Young

Hi.

It's not clear from what you've posted what the cause of your new symptoms are, but any new symptom after a medication switch naturally raises the possibility of a medication side effect or unexpected drug-drug interaction.

I'd suggest speaking to your pharmacist or health care provider.

Be well, BY



Previous
what to do
Next
Switching due to Insurance

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement